Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum


Journal: Math. Comp. 25 (1971), 947
Original Article: Math. Comp. 24 (1970), 537-545.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-71-99707-9
PII: S 0025-5718(71)99707-9
Article copyright: © Copyright 1971 American Mathematical Society